# SDR IXXA05SMN169S

- Difficulty date: August 11, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 255
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECT, RT FWD FUSELAGE JUST FWD OF A-PIT DOOR OPENING DOUBLER THICKNESS RATIO EXCEEDED MAX ALLOWED. DOUBLER THICKNESS 0.135", SKIN 0.071". REWORK REPAIR TO BRING INTO SRM LIMITATIONS WITH LOCK FASTENERS IN LONGERONS, STA FS 255 L-36. PERFORMED REPAIR IAW FAA 8110.3 05367 DATED 08-19-05, SEMAN DWG ED 4046 DATED 08-15-05 AND EO SEMAN NR 20051123 DATED 08-19-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-20D PAGE 21, DC8 SRM 51-1-21 PG 1. REMOVED DAMAGED AREA IAW SEMAN DWG ED 4046.  PERFORMED NDT INSPECT IAW DC-8 NDT SPM, PART 06-10-01-001.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, FILLER & FILLER IAW SEMAN DWG ED 4046, DC8 SRM.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4046, DC-8 SRM.
